Mayo Clinic Connect
Have taken Metformin 10 years 50 or 1000 mgdaily. began severe stomach cramps and diarrhea. D.C. Met. Taking Januvia 50mg but still high numbers.
Liked by nancywhite
hi, are you type 1 or 2?
i am type 1 and i have started metformin with insulin but i’m not feeling well
We took your question to a Mayo Clinic pharmacist. Here’s what she wrote:
“There are other medications called sulfonylureas (i.e. glipizide, glyburide, glimepiride) that are used to decrease blood sugars. Have you tried any of those? They can be used in addition to Januvia. If oral medications are not controlling your blood glucose levels, insulin would be another option.”
Hi, thanks for this but it is clear u missed my case as i am saying that i am already on insulin and just recently added the metformin
Jump to this post
Hi Iman, the above message was addressed to @panicek.
When you get an email notification about a new message, click the blue VIEW & REPLY button and you can see the full discussion. I hope this helps clarify.
Ok, thanks for the clarification, got it
version 126.96.36.199.9Page loaded in 1.018 seconds